# SDR I5EA201502210001

- Difficulty date: February 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 62,550 hours, 42,659 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 100K 97.000LBS TEMP -12C BRAKE COOLING REQUIRED 48 MINUTES.  REASON FOR RTO GOT STICK SHAKER.  R & R LT AOA SENSOR OPS CHECK GOOD.
